# SDR AALA202001079005

- Difficulty date: January 6, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N919US
- Make and model: Airbus A321-231
- Aircraft serial: 6479
- Aircraft time: 17,526 hours, 6,823 cycles
- Engine: Iae V2533A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ENG 2 ECAM ON TAKEOFF ROLL REJECTED 60 KNOTS ECAM IMMEDIATELY CLEARED AND COULD NOT BE RECALLED. PERFORMED HIGH POWER ASSURANCE TEST AND DFDR DOWNLOAD DATA IAW TASK CARD 26T00031001, 26L00071014.
